Advertisement

Inventiones mathematicae

, Volume 51, Issue 1, pp 9–14 | Cite as

On the isomorphism theorem for Kleinian groups

  • A. Marden
  • B. Maskit
Article

Keywords

Kleinian Group Isomorphism Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Abikoff, W., Maskit, B.: Geometric decomposition of Kleinian groups. Amer. J. Math.99, 687–697 (1977)Google Scholar
  2. 2.
    Ahlfors, L.V.: Finitely generated Kleinian groups. Amer. J. Math.86, 413–429 (1964)Google Scholar
  3. 3.
    Beardon, A., Maskit, B.: Limit points of Kleinian groups and finite sided fundamental polyhedra. Acta Math.132, 1–12 (1974)Google Scholar
  4. 4.
    Marden, A.: The geometry of finitely generated Kleinian groups. Ann. of Math.99, 383–462 (1974)Google Scholar
  5. 5.
    Marden, A.: Isomorphisms between fuchsian groups. In: Advances in Complex Function Theory (W. Kirwan, L. Zalcman, Eds.) Lecture Notes in Math. 505. Berlin-Heidelberg-New York: Springer 1976Google Scholar
  6. 6.
    Marden, A.: Geometrically finite Kleinian groups and their deformation spaces. In: Discrete Groups and Automorphic Functions (W. Harvey, Ed.) Academic Press, 1977Google Scholar
  7. 7.
    Maskit, B.: On boundaries of Teichmüller spaces and on Kleinian groups II, Ann. of Math.91, 607–639 (1970)Google Scholar
  8. 8.
    Maskit, B.: Intersections of component subgroups of Kleinian groups. In: Discontinuous groups and Riemann surfaces (L. Greenberg, Ed.) Ann. of Math. Studies 79, Princeton, N.J.: Princeton Univ. Press 1974Google Scholar
  9. 9.
    Maskit, B.: Isomorphisms of function groups. J. d'Anal. Math.,Google Scholar
  10. 10.
    Waldhausen, F.: On irreducible 3-manifolds which are sufficiently large, Annals of Math.87, 56–88 (1968)Google Scholar
  11. 11.
    Zieschang, H.: Über automorphismen ebener discontinuierlicher Gruppen. Math. Ann.166, 148–167 (1966)Google Scholar

Copyright information

© Springer-Verlag 1979

Authors and Affiliations

  • A. Marden
    • 1
  • B. Maskit
    • 2
  1. 1.Department of MathematicsUniversity of MinnesotaMinneapolisUSA
  2. 2.Department of MathematicsState University of New YorkStony BrookUSA

Personalised recommendations